# SDR 2007UALA00394

- Difficulty date: February 9, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 59,958 hours, 9,706 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WING LEFT SLIDE GROUND L646 AND AFT DOOR LEFT SIDE DOOR GROUND (L397) EXTERIOR EMERGENCY LIGHTS INOP. RELAMPED L397 AFT LT DOOR SLIDE LIGHT PER MM 33-51-06. OPS CHECKS NORMALLY.
